The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Journal of Mathematics
( Vol.45 NO.3 / 1993 )
home On the hermitian-Einstein Tensor of a Complex Homogeneous Vector Bundle
Pages 662-672
Piotr M. Zelewski,
home On a class of Generalized Baker's Transformations
Pages 638-649
M. Rahe,
home Polynomials with a prescribed zero and the Bernstein's inequality
Pages 627-637
P. F. Olivier, A. O. Watt,
home Group Action on Flag Manifolds and Cobordism
Pages 650-661
P. Sankaran, K. Varadarajan,
home Second-order Gateaux Differentiable Bump functions and Approximations in Banach Spaces.
Pages 612-625
D. Mclaughlin, R. Poliquin, J. Vanderwerff, V. Zizler,
home Curvature pinching based on integral norms of the curvature
Pages 599-611
Miroslav Lovric,
home Continuum-wise Expansive Homeomorphisms
Pages 576-598
Hisao Kato,
home Sur Les Operations partielles Implicites Et Leur Relation Avec La Surjective Des Epimorphismes
Pages 554-575
Michel Hebert,
home Contributions to a General Theory of View-Obstruction Problems
Pages 517-536
V. C. Dumir, R. J. Hans-Gill, J. B. Wilker,
home Collapsing Riemannian Metrics to Carnot-Caratheodory Metrics and Laplacians to Sub-laplacians
Pages 537-553
Zhong Ge,
home Generic Results for Cocycles with Values in a Semidirect Product
Pages 497-516
Karma Dajani,
home Moving Weighted Averages
Pages 449-469
M. A. Akcoglu, Y. Deniel,
home Mappings which Preserve Idempotents, Local Automorphisms, and Local Derivations
Pages 483-496
Matej Bresar, Peter Semrl,
home Spectral Integration of Marcinkiewicz Multipliers
Pages 470-482
Nakhle Asmar, Earl Berkson, T. A. Gillespie,
home Correction to: Structure of $p$-Solvable Groups with Three $p$-Regular classes
Pages 626
Yasushi Ninomiya,